MathSciNet Relay Station
MathSciNet bibliographic data
MR1357659 60J65 (60F15 60F17)
Csáki, Endre; Csörgő, Miklós; Földes, Antónia; Révész, Pál Global Strassen-type theorems for iterated Brownian motions. Stochastic Process. Appl. 59 (1995), no. 2, 321–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement